# SDR AALA20170628011

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 4,774 hours, 1,818 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: FE277001
- Part serial: FR2823
- Condition: Low Pressure
- Location: Door Asssit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXIT DOOR ASSIST DAMPENER PRESSURE LOW. SERVICED DAMPENER IAW AMM 52-22-00.
